Jump to content
CrazyBoards.org

Abilify and Emotional Numbness


Recommended Posts

I've been on 5mg Abilify for 2 months. I find that I have a strange anxiety. I feel like a deer in the headlights, like I'm frozen in fear, not physically, but emotionally.

When I see friends who are glad to see me and hug me, I feel nothing. I feel nothing toward my dogs, whom I normally dote on. When I am with people and they are laughing, I laugh with them, but it's totally fake, because I feel nothing, nothing at all.

Is this a common side effect of Abilify? Pdoc said on the phone that Abilify can cause anxiety that is "difficult in specific ways," but he didn't name the ways.

Anyone else experience something similar on Abilify?

Link to comment
Share on other sites

liveoak, that's good news. Wait 3-4 days and you'll have your mind back. You'll feel sharper and the world is suddenly much more interesting. You'll react more to situations and you'll find that the speed of your mind approximates the same as before.

What are you taking in place of abilify?

Link to comment
Share on other sites

  • 2 months later...
Guest Guest_Michael_*

I've been the same way ever since starting Risperdal 2 years ago. I've pretty much trained myself to laugh even though I feel nothing. Can't wait to get off this crap.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...